zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Permanence and extinction of a periodic predator - prey delay system with functional response and stage structure for prey. (English) Zbl 1109.92061
Summary: We consider a periodic coefficients predator -- prey system with functional response and infinite delay, in which the prey has a history that takes them through two stages, immature and mature. Sufficient conditions which guarantee the permanence and extinction of the system are obtained. Finally, we give an example.

MSC:
92D40Ecology
34K20Stability theory of functional-differential equations
34K13Periodic solutions of functional differential equations
34K60Qualitative investigation and simulation of models
WorldCat.org
Full Text: DOI
References:
[1] Hale, J. K.: Theory of functional differential equations. (1977) · Zbl 0352.34001
[2] Kolmanovskii, V. B.; Nosov, V. R.: Stability of functional differential equations. (1986) · Zbl 0593.34070
[3] Gopalsamy, K.: Stability and oscillations in delay differential equations of population dynamics. (1991) · Zbl 0732.34055
[4] Yang, Kuang: Delay differential equations with applications in population dynamics. (1993)
[5] Lakshmikantham, V.; Matrosov, V. M.; Sivasundaram, S.: Vector Lyapunov functions and stability analysis of nonlinear systems. (1991) · Zbl 0721.34054
[6] Bence, J. R.; Nisbet, R. M.: Space limited recruitment in open systems: the importance of time delays. Ecology 70, 1434-1441 (1989)
[7] Aiello, W. G.; Freedman, H. I.: A time delay model of single species growth with stage structure. Math. biosci. 101, 139-156 (1990) · Zbl 0719.92017
[8] Wang, W.; Chen, L.: A predator -- prey system with stage-structure for predator. Comput. math. Appl. 33, No. 8, 83-91 (1997)
[9] Xiao, Y.; Chen, L.: Global stability of a predator -- prey system with stage structure for the predator. Acta math. Sinica, English series 19, No. 2, 1-11 (2003)
[10] Magnusson, K. G.: Destabilizing effect of cannibalism on a structured predator -- prey system. Math. biosci. 155, 61-75 (1999) · Zbl 0943.92030
[11] Smith, H. L.: Systems of ordinary differential equations which generate an order preserving flow. SIAM rev. 30, 87-98 (1988) · Zbl 0674.34012
[12] Zhang, X.; Chen, L.; Neuman, A. U.: The stage-structure predator -- prey model and optimal harvesting policy. Math. biosci. 101, 139-153 (2000)
[13] Cushing, J. M.: Periodic time dependent predator -- prey system. SIAM J. Math. 32, 82-95 (1977) · Zbl 0348.34031
[14] Krukonis, G.; Schaffer, W. M.: Population cycles in mammals and birds: does periodicity scale with body size?. J. theor. Biol. 148, 469-493 (1991)
[15] Cui, J. A.; Song, X. Y.: Permanence of a predator -- prey system with stage structure. Discrete continuous dynam. Syst., series B 4, No. 3, 547-554 (2004) · Zbl 1100.92062
[16] Teng, Z.; Chen, L.: Permanence and extinction of periodic predator -- prey systems in a patchy environment with delay. Nonlinear anal. 4, 335-364 (2003) · Zbl 1018.92033
[17] Teng, Z.: The almost periodic Kolmogorov competitive systems. Nonlinear anal. 42, 1221-1230 (2000) · Zbl 1135.34319
[18] Cui, J. A.; Sun, Y.: Permanence of predator -- prey system with infinite delay. Electron. J. Differ. equat. 81, 1-12 (2004) · Zbl 1056.92050
[19] Cui, J.; Chen, L.; Wang, W.: The effect of dispersal on population growth with stage-structure. Comput. math. Appl. 39, 91-102 (2000) · Zbl 0968.92018
[20] Holling, C. S.: The functional response of predators to prey density and its role in mimicry and population regulation. Memorand. entomol. Soc. Canada 45 (1965)
[21] Holling, C. S.: The functional response of invertebrate prey to prey density. Memorand. entomol. Soc. Canada 48, 1-48 (1966)
[22] Beddington, J. R.: Mutual interference between parasites or predators and its effect on searching efficiency. J. animal ecol. 44, 331-340 (1975)
[23] Deangelis, D. L.; Goldstein, R. A.; O’neill, R. V.: A model for tropic interaction. Ecology 56, 881-892 (1975)
[24] Crowley, P. H.; Martin, E. K.: Functional responses and interference within and between year classes of a dragonfly population. J. north am. Benthol. soc. 8, 211-221 (1989)
[25] Hassell, M. P.; Varley, G. C.: New inductive population model for insect parasites and its bearing on biological control. Nature 223, 1133-1136 (1969)